MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM RDL RADIAL ACCESS SYSTEM; GUIDE CATHETER

IMPERATIVE CARE INC. ZOOM RDL RADIAL ACCESS SYSTEM; GUIDE CATHETER
Model Number ICTC088103R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A female patient was admitted for a bilateral middle meningeal artery (mma) embolization procedure.Access was obtained via the right radial artery using a zoom 88 support guide catheter.The right-side embolization was completed successfully with no issues.However, while attempting to track the catheter through the aortic arch over to the left common carotid artery, significant resistance was felt.The zoom 88 support guide catheter was removed, and a zoom rdl was introduced using the rdl dilator over 0.035" glidewire advantage and a non-disclosed third party select catheter.Upon attempting to advance the zoom rdl into the arch anatomy, resistance was again felt.The treating physician attempted to remove the rdl but was unsuccessful.It was confirmed that vasospasm occurred, and the radial artery clamped down on the shaft of the rdl at approximately 3-4 cm from the radial access site.Vasodilator medications were administered at the beginning of the case as well as to relieve the vasospasm.After several unsuccessful attempts to remove the catheter, the treating physician called in for surgical support.Meanwhile, the physician used femoral access and successfully completed the left mma embolization procedure without any issues.Immediately following the mma embolization and while still in the angio suite, the orthopedic surgery team successfully removed the catheter and repaired the artery.The patient was released the next day with a full recovery from both the radial injury and a successful mma embolization.
 
Additional Manufacturer Narrative
The device was discarded after use and therefore not available for return.Based on the reported information provide, the patient experienced vasospasm during retraction of the zoom rdl and was administered vasodilator drugs.It is unclear what may have contributed to the potential abnormal interaction with the device and radial artery.The manufacturing records for the zoom device were reviewed and demonstrated that the product met all the design and manufacturing specifications.

Brand Name
ZOOM RDL RADIAL ACCESS SYSTEM
Common Device Name
GUIDE CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key19743044
Report Number3014590708-2024-00025
Device Sequence Number11684927
Product Code DQY
UDI-Device Identifier00812212030566
UDI-Public00812212030566
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model NumberICTC088103R
Device Catalogue NumberICTC088103R
Device Lot NumberF2402202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLIDEWIRE ADVANTAGE; SIM 2 SELECT CATHETER; ZOOM 88 SUPPORT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale